# SDR USAA20110412EM019

- Difficulty date: April 12, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - THE R2 DOOR ASSIST BOTTLE BELOW PRESSURE.  MAINTENANCE SERVICED THE R2 DOOR ASSIST BOTTLE PER AMM 52-41-51.
